# SDR SWAA2013091820285

- Difficulty date: September 10, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 50,732 hours, 29,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT LE SKIN CRACKED AT ACTUATOR RIB FITTING.  REPAIRED SLAT IAW SRM.
